Top answers from doctors based on your search:
Disclaimer

protein deficiency edema

A 22-year-old male asked:
Dr. David Cohen
41 years experience Internal Medicine
See below: 1. You need to have your GI ract evaluated for blood loss which can cause iron deficency. Then you need iron replacement. 2. Your leg swelling is p ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 36-year-old female asked:
Dr. Leila Hashemi
20 years experience Internal Medicine
Smell trouble: You have Vitamin C def therefore you are at risk for blood clot, I would suggest you see a doctor to evaluate this even if it doesn't bother you much, ... Read More
1
1 thank
A 38-year-old member asked:
Dr. Nicole Dickens
25 years experience Psychiatry
Mental illness: Not technically cause mental illness. But can lead to presentation of symptoms associated with various mental illnesses. For example manifest as mood ... Read More
A 22-year-old female asked:
Dr. Vance Harris
36 years experience Family Medicine
Not low Vit D. Edema: Not likely low Vit D would be causing edema. I have never seen that. Edema has many possible causes. Talk to your doctor.
A 22-year-old female asked:
Dr. Steven Hebert
28 years experience Pathology
Protein S deficiency: Bottom line, you are at increased risk for DVT's, deep vein thrombosis. You need to see your doctor or a hematologist. You may need to be on an anti ... Read More
A 40-year-old member asked:
Dr. Andrew Lipton
29 years experience Holistic Medicine
Protein: Poor intake or malabsorption.
A 34-year-old member asked:
Dr. Ahmad M Hadied
48 years experience Orthopedic Surgery
Many symptomes: Symptoms of protein deficiency are physical. Some are emotional . Fainting, headache, difficulty sleeping, slow healing, general weakness, skin rashe ... Read More
2
2 thanks
A 36-year-old member asked:
Dr. Thomas Namey
47 years experience Rheumatology
Several!: 1.Constant craving of carbs! 2.Muscle and/or joint pain! these are signs of mild deficiency! symptoms of severe protein deficiency: 1.Edema (swe ... Read More
A 63-year-old female asked:
Dr. Nestor Del rosario
33 years experience Addiction Medicine
Unlikely: Lithium causes problem with the balance of na and electrolytes through the kidney and , yes, can cause edema but mostly just electrolyte imbalances. I ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month